Can antacids cause cloudy urine?

Individuals taking antacids with calcium should watch for the common symptoms of kidney stones. They include sharp and severe back or flank pain, a burning sensation during urination, blood in the urine, nausea, vomiting, cloudy urine, and the persistent urge to urinate.

What happens if you take antacids for a long time? Taking antacids containing calcium for an extended period can cause the body to excrete high amounts of calcium through urine. However, because calcium is not fully soluble in urine, some of it is deposited within the kidneys. Over time, these calcium deposits form crystalline solids called kidney stones.

Why is my urine cloudy after taking supplements? Instead, it releases them in your urine, which can cause cloudy urine. This typically occurs when taking unusually high doses of supplements. However, cloudy urine can be a sign of serious health problems, so consult your doctor if the symptom persists.

Are there any side effects to taking calcium antacids? These can cause abdominal and back pain, blood in the urine, vomiting, and other symptoms. Definitely a good reason to avoid over-using antacids that contain calcium!

When to stop taking antacids for kidney stones? This may lead to pain and blood in urine. The kidney stones may also block urine from flowing easily through the ureters to the bladder. If you take antacids regularly, and you experience pain in the lower part of your abdomen, or blood in urine, you should stop taking the antacids and consult your doctor.

What are the dangers of antacid?

What are the dangers of antacid? Antacids are linked to an increased risk of gastrointestinal infections, while one category of the drugs, proton pump inhibitors (PPIs), increase the risk of pneumonia.

What are the side effects of too much antacid? There are side effects from taking too many antacids. The least important side effects are constipation (aluminum-containing antacids) or diarrhea (magnesium-containing antacids. Large amounts of calcium carbonate-containing antacids (for example, Tums) can affect the balances of calcium and acid in the body and damage the kidneys.

What can happen if you take too much of antacids? 7 Surprising Things That Can Happen If You Take Antacids Too Often Constipation. “Constipation is one of the most common symptoms of excessive use of antacid,” says Glatter. Muscle issues. “Muscle twitching, generalized weakness, and even muscle tenderness and pain are the most common complaints,” says Glatter. Respiratory issues. Risk of infections. Hypercalcemia. Kidney stones. Osteoporosis.

Which antacids are safest to take? Antacids that have magnesium oxide or magnesium hydroxide are also safe choices. Both calcium and magnesium-based antacids work by neutralizing the acid in your stomach, which helps reduce pain and discomfort. In severe heartburn cases, your doctor may suggest an H2 blocker, which decreases the amount of acid in your stomach.